Have a symptom?
See what questions
a doctor would ask.
News » Woman sues after pharmacy medication error allegedly causes husbandís death

Woman sues after pharmacy medication error allegedly causes husbandís death

A woman is suing for $50,000 after her husband was allegedly given medication of the wrong dosage. She claims that the tablets were twice the strength prescribed and caused the unnecessary death of her 45 year old husband. The man had underlying conditions of hypertensive cardiovascular disease which would have contributed to his death.

Source: summary of medical news story as reported by Pike Press

Related Disease Topics:

  • Hypertensive cardiovascular disease

Article Source Details

About: Woman sues after pharmacy medication error allegedly causes husbandís death

Date: 21 October 2004

Source: Pike Press

Author: Beth Zumwalt


Related Medical Topics

This summary article refers to the following medical categories:

  • Medication
  • Medication error
  • Medication error and hypertensive cardiovascular disease
  • Medication and hypertensive cardiovascular disease
  • Malpractice
  • Malpractice and medication
  • Malpractice and hypertensive cardiovascular disease

More News Topics

  • Heart failure sufferers improve dramatically with stem cell therapy
  • Heart failure survival increased with surgery
  • Heart medication not a restrictor to sex life assistance
  • Heart operations in childhood require lifelong maintenance
  • Heart suffers from diet pill
  • Heart transplant drug gives additional anti-rejection cover
  • Heart transplant has a good prognosis despite difficult journey
  • Heart tumours plague members of family until Carney complex is diagnosed
  • Heartburn is common but avoidable
  • Heartburn medication may interfere with HIV medication
  • Heat, a real killer
  • Hepatitis C is a highly prevalent but treatable disease if detected early

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise